# SDR VNAA20240531016

- Difficulty date: April 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 349-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS RBL9 (5EA) BTW FS 349.00 TO FS 693.00 AT PASSENGER CABIN.   SEAT RAILS RBL9 (5EA) BTW FS 349.00 TO FS 693.00 AT PASSENGER CABIN. WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
